# SDR SWAA2023042420027

- Difficulty date: March 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN STRINGER CLIP AT BS 277 STRINGER 10R.<[01] VERIFIED SRM 51-10-02 PARA :9C; IS APPLICABLE BY REPLACEMENT.;[02] REMOVED STRIGER CLIP AT BS 277 STRINGER 10R IAW SRM 51-40-02;[03] LOCATED AND DRILLED NEW STRINGER CLIP AT BS 277 STRINGER 10R P/N 141A1250-92 PO NUMBER: 758034-4 IAW SRM 51-40-05 AND DWG 141A8380;OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 1 AND 3. OK TO INSTALL;[05] INSTALLED STRINGER CLIP AT BS 277 STRINGER 10R  IAW SRM 51-40-02 AND DWG 141A8380;[06] VERIFIED CORRECTIVE ACTION 5.;[07] VERIFIED MEASUREMENT TABLE.
